On the interior regularity of weak solutions of degenerate elliptic systems (the case 1 < p < 2)
Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 55-81.
@article{RSMUP_1992__88__55_0,
     author = {Naumann, J. and Wolf, J.},
     title = {On the interior regularity of weak solutions of degenerate elliptic systems (the case $1$ < $p$ < $2$)},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {55--81},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     zbl = {0818.35024},
     mrnumber = {1209116},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__88__55_0/}
}
Naumann, J.; Wolf, J. On the interior regularity of weak solutions of degenerate elliptic systems (the case $1$ < $p$ < $2$). Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 55-81. http://www.numdam.org/item/RSMUP_1992__88__55_0/

[1] E. Acerbi - N. Fusco, Regularity for minimizers of non-quadratic functionals: the case 1 < p < 2, J. Math. Anal. Appl., 140 (1989), pp. 115-135. | MR 997847 | Zbl 0686.49004

[2] G. Anzellotti - M. Giaquinta, Convex functionals and partial regularity, Arch. Rat. Mech. Anal., 102 (1988), pp. 234-272. | MR 944548 | Zbl 0658.49005

[3] S. Campanato, Differentiability of the solutions of nonlinear elliptic systems with natural growth, Ann. Mat. Pura Appl., 131 (1982), pp. 75-106. | MR 681558 | Zbl 0493.35022

[4] S. Campanato, Hölder continuity of the solutions of some non-linear elliptic systems, Advances Math., 48 (1983), pp. 16-43. | MR 697613 | Zbl 0519.35027

[5] E. Di BENEDETTO - A. FRIEDMANN, Regularity of solutions of nonlinear degenerate parabolic systems, J. Reine Angew. Math., 349 (1984), pp. 83-128. | MR 743967 | Zbl 0527.35038

[6] E. Di Benedetto - J.J. Manfredi, Remarks on the regularity of solutions of certain degenerate elliptic systems, Preprint no. 142, SFB 256 Univ. Bonn (1990).

[7] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Princeton Univ. Press, Princeton, New Jersey (1983). | MR 717034 | Zbl 0516.49003

[8] C. Hamburger, Regularity of differential forms minimizing degenerate elliptic functionals, to appear. | MR 1014470 | Zbl 0776.35006

[9] C. Hamburger, Quasimonotonicity, duality and regularity for α-harmonic differential forms, to appear.

[10] J. Naumann, Interior integral estimates on weak solutions of certain degenerate elliptic systems, Ann. Mat. Pura Appl., 156 (1990), pp. 113-125. | MR 1080212 | Zbl 0732.35032

[11] L. Pepe, Risultati di regolarità parziale per le soluzioni H1, p (1 < p < 2) di sistemi ellittici quasi lineari, Ann. Univ. Ferrara. Sez. VII (Sci. Mat.), 16 (1971), pp. 129-148. | MR 306703 | Zbl 0231.35028

[12] P. Tolksdorf, Everywhere-regularity for some quasilinear systems with a lack of ellipticity, Ann. Mat. Pura Appl., 134 (1983), pp. 241-266. | MR 736742 | Zbl 0538.35034